# SDR 200200247

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- Aircraft time: 52,330 hours, 51,413 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED INNER AND OUTER PANS OF AFT CARGO DOOR AT STOP NR 3 BY STOP-DRILLING CRACKS, PERFORMED HFEC TO VERIFY DAMAGE CONTAINMENT AND INSTALLED DOUBLERS PER DC-9 SRM 52-05 FIG 50 TO INNER PAN AND DC-9 SRM 52-03 FIG 8 SHEET 1 TO OUTER PAN.
